# SDR USAA030168

- Difficulty date: August 27, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-ANGLE WITH CORROSION 2 INCHES BY 2 INCHES, STATION 727 FORWARD BULKHEAD AFT FACE IN AFT CARGO, UNDER POTTING COMPOUND.  FABRICATED AND INSTALLED NEW STRINGER END FITTINGS AND STRAP PER EA 76684, SRM 53-00-01. (M)
